Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Underwent angioplasty with stents. Having red spot with itching and rashes all over body. Suffer weakness and tired. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions

doctor, my father is 66 and underwent angioplasty with stents (Don't know whether drug eluding or not)10 days ago. he responded well to the treatment, but, had some red spot with itching at its stomach. I thought it was due to scratching by him. He was discharged from hospital after 2 days. He was good for 3 days with very mild itching. Suddenly, he felt tired with a fever of 102 to 103 with immense itching and rashes all over the body. I took him to hospital. Doctor gave him avil and allegra injections and tested for platelet count. His itching reduced along with the rashes. Doctor replaced Clopid with some other medicine.
Now he is feeling very tired, weak even his hands are shaking. He has also very poor apetite after angioplasty. He is feeling very weak.

His medication is as follows: ecosprin (150mg), prasita 10 mg, rosuvas 40 mg, cardace 5mg, metolar XR 25 mg, pan 40mg, avil 50mg, allegra 180mg.

Please tell me how he can improve his health. What could be the reason for this weakness, fever, rashes, itching and minor bleeding from gums and loosing of teeths.
Posted Mon, 9 Sep 2013 in General Health
Answered by Dr. Shruti Rijhwani 29 minutes later
Brief Answer:
Viral fever

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well the history that you have given looks like your father suffered from viral fever as such high fever along with rash are suggestive of viral etiology. After such illness patient generally feels very tired and fatigued along with diffuse bodyaches that go away with time .

I advise you to maintain good hydration , take protein XXXXXXX diet , incorporate fresh fruits and vegetables in his diet . Above all adequate rest is important . One more thing get his calcium and vitamin D levels tested.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Underwent angioplasty with stents. Having red spot with itching and rashes all over body. Suffer weakness and tired. Cause? 8 minutes later

His fever went away when the doctor gave him anti allergic injection. Presently he is not having any fever from last 3 days. His platelet count is okay (1.5 lakh). He is not willing to eat anything. He is feeling very lazy, tired and weak. His rashes has also gone and itching is very mild. Is it any kind of reaction or something?

rest i am uploading his reports. kindly have a look and reply asap.

Answered by Dr. Shruti Rijhwani 32 minutes later
Brief Answer:
It can be an allergic reaction .

Detailed Answer:
Dear sir,

It can be an allergic reaction if it responded to allegra . Clopidogrel can cause hypersensitivity reaction but that is very rare . rash should go away first if it is allergic in etiology.

Anyways kindly upload the reports again as they are not visible in your profile.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor